Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Abdominal cramping, bleeding in stool, low blood sugar. What could be going on?

HI! I am a 27 year old female. 5 7 and 139lbs. I had some weird cramping in my lower abdomen about 9 days ago and have had bright red bleeding (sometimes clots) in my stool the last few days, alone with feeling generally more tired. I was misdiagnosed with Crohn s disease 15 years ago ( emergency surgery removed 12 inches of my small intestine , but haven t been on med s since a year after the surgery). Also, probably a separate issue, I seem to have low blood sugar often. It s very hard for me to eat often enough to prevent it from dropping. It s just a constant struggle to keep myself from getting weak, snappy and having a fuzzy thought process. What could be going on?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
well, as far as low glucose is concerned you can take fruit juices in small dose at regular interval if you can tolerate it should also take some vitamins and micronutrient to meet the body demand.
as far as blood in stool associated with abdominal cramp is concerned it can be due to amoebic collitis ,tubercular or salmonelosis or may be due to inflammatory bowel for this you should meet an enterologist and should go for some test likt TLC, DLC, Hemoglobin estimation , antigen detection test for suspected pathology and then you should follow your specialist for its management.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor